Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A construction of the quantum Steenrod squares and their algebraic relations

Nicholas Wilkins

Geometry & Topology 24 (2020) 885–970
Bibliography
1 A Adem, R J Milgram, Cohomology of finite groups, 309, Springer (1994) MR1317096
2 M S Betz, Operad representations in Morse theory and Floer homology, PhD thesis, Stanford University (1995)
3 M Betz, R L Cohen, Graph moduli spaces and cohomology operations, Turkish J. Math. 18 (1994) 23 MR1270436
4 N S Blaier, The quantum Johnson homomorphism and symplectomorphism of 3–folds, PhD thesis, Massachusetts Institute of Technology (2016)
5 S Buoncristiano, D Hacon, An elementary geometric proof of two theorems of Thom, Topology 20 (1981) 97 MR592572
6 R Cohen, P Norbury, Morse field theory, Asian J. Math. 16 (2012) 661 MR3004282
7 K Fukaya, Morse homotopy and its quantization, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 409 MR1470740
8 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
9 M Hutchings, Floer homology of families, I, Algebr. Geom. Topol. 8 (2008) 435 MR2443235
10 D McDuff, D Salamon, J–holomorphic curves and quantum cohomology, 6, Amer. Math. Soc. (1994) MR1286255
11 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2012) MR2954391
12 S Mescher, Perturbed gradient flow trees and A–algebra structures in Morse cohomology, 6, Atlantis (2018) MR3791518
13 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton Univ. Press (1974) MR0440554
14 T O Rot, R C A M Vandervorst, Functoriality and duality in Morse–Conley–Floer homology, J. Fixed Point Theory Appl. 16 (2014) 437 MR3346763
15 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology" (editors Y Eliashberg, L Traynor), IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
16 M Schwarz, Morse homology, 111, Birkhäuser (1993) MR1239174
17 M Schwarz, Equivalences for Morse homology, from: "Geometry and topology in dynamics" (editors M Barge, K Kuperberg), Contemp. Math. 246, Amer. Math. Soc. (1999) 197 MR1732382
18 P Seidel, The equivariant pair-of-pants product in fixed point Floer cohomology, Geom. Funct. Anal. 25 (2015) 942 MR3361776
19 P Seidel, I Smith, Localization for involutions in Floer cohomology, Geom. Funct. Anal. 20 (2010) 1464 MR2739000
20 A Zinger, Pseudocycles and integral homology, Trans. Amer. Math. Soc. 360 (2008) 2741 MR2373332